# SDR SWAA2013020412264

- Difficulty date: January 12, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6938865
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 540 AND AT LEVEL WBL 71.24 RIGHT WING.  REPLACED ANGLE LOCATED BST 540 AT LEVEL WBL 71-24 RIGHT WING IAW SRM B737-300 51-10-02 PART 8 AND DRAWING 69-38865.
